# SDR AT0300020

- Difficulty date: July 9, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SET OF EMERGENCY LIGHTS NEAR AFT WALKING IS INOPERATIVE.  REPAIRED WIRE TO CONNECTOR OPS CHECK GOOD IAW DC-9 MM 20-50.
